Free delivery nationwide for orders above ₱800

RXDRUG-DRP-8951-1pc

NORGESIC FORTE 1 Tablet - Orphenadrine Citrate / Paracetamol 50mg / 650mg

Selling for 4150
In stock

NORGESIC FORTE is used for the relief of painful skeletal muscle spasm associated with chronic low back pain, sprains and strains, prolapsed intervertebral disc, muscle injury, non-articular rheumatism (fibrositis, myositis and myalgia) whiplash injuries, acute torticollis, tension headache, dysmenorrhea and other acute or chronic painful muscular conditions.

+
Add to wish list
Discreet Packaging
FDA-registered Products
FDA-licensed Pharmacies

All variations

  Dosage Packaging Availability Price  
Image of NORGESIC FORTE 1 TABLET - ORPHENADRINE CITRATE / PARACETAMOL 50MG / 650MG 50 mg / 650 mg Tablet 1's
In stock
4150
+
Image of NORGESIC 1 TABLET - ORPHENADRINE CITRATE / PARACETAMOL 35MG / 450MG 35 mg / 450 mg Tablet 1's
In stock
2900
+
Description

Indications / Uses

NORGESIC FORTE is used for the relief of painful skeletal muscle spasm associated with chronic low back pain, sprains and strains, prolapsed intervertebral disc, muscle injury, non-articular rheumatism (fibrositis, myositis and myalgia) whiplash injuries, acute torticollis, tension headache, dysmenorrhea and other acute or chronic painful muscular conditions.

Side-effects

NORGESIC FORTE common side effects include drowsiness, dizziness, and lightheadedness. It can also cause dry mouth, blurred vision, and gastrointestinal upset such as nausea or vomiting. Less common side effects may include constipation, difficulty urinating, and allergic reactions. If you experience any unusual or severe side effects, seek medical advice.

Dosage / Direction

Norgesic: 1-2 tablets three times a day or as prescribed by the physician.
Norgesic Forte: 1 tablet three times a day. In severe cases increase to a maximum of 2 tablets three times daily or as prescribed by the physician. Not recommended for children under the age of twelve.

Contraindications

Patients with glaucoma, prostatic hypertrophy or obstruction at the bladder neck or myasthenia gravis.

Special Precautions

Orphenadrine may impair the ability of the patient to engage in potentially hazardous activities such as operating machinery or driving a motor vehicle.
Use with caution in patients with tachycardia, cardiac decompensation, coronary insufficiency, cardiac arrhythmias.
Safety of continuous long-term therapy with orphenadrine has not been established. If orphenadrine is prescribed for prolonged use, periodic monitoring of blood, urine and liver function is recommended.

Is it safe to take it with other drugs?

Amantadine, some antihistamines, butyrophenones and phenothiazines and tricyclic antidepressants may increase the antimuscarinic effects of orphenadrine. Orphenadrine may affect the absorption of other drugs.

How should I store it?

Store at temperatures not exceeding 30°C.

Features

Dosage
50 mg / 650 mg
Ingredients
  • Orphenadrine
  • Paracetamol
Packaging
Tablet 1's
Generic Name
Orphenadrine Citrate / Paracetamol
Registration Number
DRP-8951
Classification
Prescription Drug (RX)
Find similar

Product Questions

Questions